# SDR CA050714001

- Difficulty date: July 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 5,535 hours
- Engine: Garrtt TFE7313C
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Part number: 99143446
- Condition: Missing
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A VISUAL INSPECTION, IT WAS FOUND THAT THE RT FLAP FLEXSHAFT RETAINER WAS MISSING (BROKEN OFF).  NEW RETAINER WAS INSTALLED.
